# SDR SWIA201230955

- Difficulty date: June 5, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 21,575 hours, 19,777 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDSHIELD CRACKED.  (FLT 2980)  REPLACED RIGHT WINDSHIELD IN REFERENCE TO AMM.  P/N: NP-139321-6,  S/N OFF: 0235DH3025.
